The structure of radial solutions for elliptic equations arising from the spherical onsager vortex

Zhi-You Chen, Jann Long Chern, Yong Li Tang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we consider a nonlinear elliptic equation on the plane away from the origin, which arises from the spherical Onsager vortex theory in physics or the problem of prescribing Gaussian curvature in geometry. Depending on various situations for the prescribed function in the nonlinear term, the complete structure of radial solutions in terms of initial data will be offered.

Original languageEnglish
Pages (from-to)287-307
Number of pages21
JournalTohoku Mathematical Journal
Volume61
Issue number2
DOIs
Publication statusPublished - 2009 Jun 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this